# SDR SWAA2022022563094

- Difficulty date: November 16, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 25,134 hours, 14,847 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANS ANGLE HAS SURFACE CORROSION FROM BS 420-440. / REMOVED AND REPLACED R/H TRANS ANGLE FROM BS 420-440 PER SRM 51-40-02.
